# SDR J7SA2020122100255

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 7,236 hours, 4,970 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 4629001017
- Part serial: 0124
- Condition: Malfunctioned
- Location: Pitch Trim Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, PITCH TRIM BACK UP FAIL CAS MESSAGE ILLUMINATED.  REMOVED AND REPLACED NR 1 FCE FLIGHT CONTROL ELECTRONIC, IAW  AMM 27-03-01.  PERFORMED PITCH TRIM OPERATIONS CHECK, IAW 27-40-00, SATISFACTORY.  PERFORMED OPERATIONS CHECK, IAW 27-50-00, SATISFACTORY.  PERFORMED SPOILER SYSTEM OPERATIONS CHECK, IAW 27-60-00, SATISFACTORY.  PERFORMED PRESSURIZATION SYSTEM OPERATIONS CHECK, IAW 21-31-00, SATISFACTORY.
